U.S. doctors online nowAsk doctors free
ZA
A 32-year-old female asked:

My 10 month old baby has a chest infection that he has been given antibiotics for. he now has diarrhea. he will only drink his formula and won't eat. what can i give him? should i stop the antibiotics?

1 doctor answer1 doctor weighed in
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Mgt.: Diarrhea often occurs as a side effect of the antibiotic, or as one of the symptoms of the illness. Continue the antibiotics and a non milk based formula may be used, in addition to Pedialyte. Yogurt with active cultures and rice cereal may also help. Please see you PCP when available.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 17, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.